Article citationsMore>>

H. Meng, B. Tian, T. Xu and H. Q. Zhang, “Backland Transformation and Conservation Laws for the Variable-Coefficient N-Coupled Schrodinger Equations with Symbolic Computation,” Acta Mathematica Sinica, Vol. 28, No. 5, 2012, pp. 969-974. doi:10.1007/s10114-011-0531-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.